# SDR DL757050043

- Difficulty date: January 18, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 25,286 hours, 11,207 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Radio
- Condition: Malfunctioned
- Location: Cockpit F/O
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

COULD NOT TRANSMIT OR RECEIVE ON EITHER RADIO.  REPLACED F/O COMM SEL PNL, OPS NORMAL.  INSPECTED PLUG/WIRING, ALL NORMAL.  OK FOR SERVICE.
